It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hair Loss / Alopecia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-10-2012, 07:29 AM   #1
Senior Member
(female)
 
Join Date: Apr 2005
Posts: 178
4dad HB User4dad HB User
Hair loss and Nexium

Is there anyone who has had hair loss from taking Nexium? I've been on PPI's for many years now. I'm wondering if long term affects of Nexium could cause this. My blood tests are all normal including thyroids and b12 levels, iron is low but coming up but I'm still experiencing major loss. My regular doctor says it is unlikely and a dermatologist who specializes in hair loss says genetics. The dermatologist didn't mention the Nexium at all. I'm experiencing overall thinning and pattern baldness where a man would recede. The women in my family have no baldness issues but my father did. I think I'm almost ready to accept that this is genetics but there is a small part of me that thinks it still could be the Nexium. Nexium works very well for m (40mg 1x a day) for GERD. So I wanted to know if anyone here has had this be the cause or if you know someone who did.
Thanks so much!

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!